# SDR 07FDEA01729

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD 10-10 ACF MODIFICATION AND REPAIR ASSESSMENT AFT CARGO COMPARTMENT: MISSING MATERIAL AND CORROSION ON SHEAR CLIP STA 1956 B/T L 48 TO L 50 LT SIDE REMOVED CLIPS ATTACHING FOR ACCESS: REMOVED INTERCOSTAL AND RIVETS, CUT OUT SHEAR CLIP DAMAGED, CLEANED EXCESS OF SEALANT, TREATED AREA.  REPAIRED SHEAR CLIP AND REINSTALLED ALL PARTS REMOVED FOR ACCESS AND PAINTED WITH HIGH IMPACT PAINT.
